# SDR YENA20140731145

- Difficulty date: July 31, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 34,535 hours, 11,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8040
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,542 hours, 11,606 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED EPSU EXT LOAD EMERGENCY RT AND EPSU EXT LOAD LT FAILURE MESSAGES FOR EMERGENCY LIGHT SYS CHECK.  R & R LT, 10WL, EPSU IAW AMM 33-51-38 .  REMOVED AND INSTALLED EPSU AT 12WL.  PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-001-A.  OPS TEST OK.
